# SDR ASAA2017111322562

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,823 hours, 4,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S CDU WENT BLANK FOR 15 SECONDS.  NO ERROR MESSAGES. THEN BITE TEST ILLUMINATED,  ALL  MESSAGE LIGHTS ILLUMINATED AND SYSTEM WAS RESTORED AND FUNCTIONED NORMALLY.  ACFT GROUNDED.   LT  FFR SHOWS CDU FAULT FOR 2 LEGS WITH NO OTHER OCCURRENCES. CDU OPS NORMAL IAW AMM 34-61-01, GROUND VERIFICATION PASSED.
